# SDR CALA0000290

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR STOPS GOUGED IN TWO PLACES.  DOUBLERS WERE INSTALLED IAW SRM 51-10-3, 51-30-2, AND 51-30-5, AND ECRA 5330-02819.
